default-icon
Only red mucous no blood flow
I took ipill on the 3rd day of my period (8th Aug), my period is usually for 4 days but it continued till 7/8 days almost with heavy flow (till 13th Aug). Today it's exactly 1 month I took the pill but no proper blood flow has begun still . I'm getting cramps and body pain also reddish brown mucous but no flow yet. Can periods be delayed due to ipill ? How much can it be delayed ?
20 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Yes
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.